Bemerkenswerte pseudokonvexe Mannigfaltigkeiten. (German) Zbl 0151.09702

Full Text: DOI EuDML


[1] Andreotti, A., etH. Grauert: Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. Math. France 1962. · Zbl 0154.33601
[2] Bishop, E.: Mappings of partially analytic spaces. Amer. J. Math.83, 209-242 (1961). · Zbl 0118.07701 · doi:10.2307/2372953
[3] Bourbaki N.: Espaces vectoriels topologiques. Paris: Hermann. · Zbl 0042.35302
[4] Cartan, H.: Variétès analytiques complexes et cohomologie. Colloque sur les fonct. pls. var. Bruxels 1953.
[5] Docquier, F., u.H. Grauert: Levisches Problem und Rungescher Satz für Teilgebiete Steinscher Mannigfaltigkeiten. Math. Annalen140, 94-123 (1960). · Zbl 0095.28004 · doi:10.1007/BF01360084
[6] Grauert, H.: On Levi’s problem and the imbedding of real-analytic manifolds. Ann. Math.68, 460-472 (1958). · Zbl 0108.07804 · doi:10.2307/1970257
[7] ?: Über Modifikationen und exzeptionelle analytische Mengen. Math. Annalen146, 331-368 (1962). · Zbl 0173.33004 · doi:10.1007/BF01441136
[8] Narasimhan, R.: The Levi problem in the Theory of Functions of several complex variables. ICM Stockholm 1962. · Zbl 0131.30801
[9] Oka, K.: Sur les fonctions analytiques de plusieurs variables IX. Domaines finis sans point critique intérieur. Jap. J. Math.23, 97-155 (1954). · Zbl 0053.24302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.